| Model Number |
8888541023P |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the patient's hemodialysis session, the arterial line of the catheter was sucking in air which was causing air bubbles.The dialysis session could not take place.The patient had to be operated again to place a new catheter of the same brand.The catheter was not repaired.There was no leak.There was no patient injury.
Event or Problem Description
According to the reporter, during the patient's hemodialysis session, the arterial line of the catheter was sucking in air which was causing air bubbles.The dialysis session could not take place and could not be completed.The patient had to be operated again to place a new catheter of the same brand on the 9th of april and the procedure was completed.The catheter was not repaired.There was no leak.Tego was not utlized.No other defects/damages found on the product.There was no known issue with the luer adapter.There was blood at the connection between the triangle and the arterial line.Competitor bloodlines were connected to the luer locks of the catheter.No other intervention/treatment required due to event.The catheter was treated identically (same asepsis, same handling).There was no patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.